RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 25, Issue 3  


Asymptotic behaviour of the number of nonoccupied channels for systems with refusals
I. S. Borisov, A. A. Borovkov
449
On conditions for the existence of bounded density of additive functionals for some random processes
I. S. Borisov
464
On the efficiency of spectral density estimates for stationary process
I. G. Žurbenko
476
Large deviations for a critical Galton–Watson process
G. D. Makarov
490
A new variant of the functional law of the iterated logarithm
A. V. Bulinskiĭ
502
Central limit theorem for the spectrum of random Jacobi's matrices
A. Ja. Reznikova
513
Limit theorems for a critical Galton–Watson process with migration
S. V. Nagaev, L. V. Han
523
A criterion of the Markov property for continuous semi-Markov processes
B. P. Harlamov
535
Decomposable statistics and the hypotheses testing for groupped data
G. I. Ivčenko, Yu. I. Medvedev
549
On the second order asymptotically minimax estimates
B. Ya. Levit
561
On asymptotically efficient recursive estimation of the location parameter
M. B. Nevel'son
577

Short Communications
Limit distribution for a random walk with absorption
A. V. Pečinkin
588
Reduced branching processes
A. L. Yakymiv
593
A uniform asymptotic renewal theorem
N. V. Kartašov
597
Une rémarque sur les topologies nécessaires et suffisantes
D. H. Muštari
601
On extreme rays and integral representation in a supermartingale's cone
I. V. Pavlov
602
On the construction and limit behaviour of a multiple stochastic integral for the diffusion process
G. L. Kulinič, Le Thieng Huong
606
Limit theorems of probability theory for compact topological groups
S. B. Šlosman
614
On a method to prove the central limit theorem
N. G. Gamkrelidze
619
An ergodic theorem for additive functionals
Yu. V. Direev
625
Einige Ergebnisse, die mit Charakterisierung der Exponentialvertellung verbunden sind
L. B. Klebanov
628
A remark on a weak convergence of a linear decomposable statistics
E. V. Hmaladze
633
A posteriori detection of the «disorder» time for a random sequence
B. S. Darhovskiĭ, B. E. Brodskiĭ
635
Zur bedingten Unabhänigkeit zufälliger Ereignisse
R. Döhler
639

Seminar on Mathematical Statistics Commemorating L. N. Bol'shev
646
Summary of Reports Presented at Sessions of the Seminar on Probability Theory and Mathematical Statistics at the Mathematical Institute of the Siberian Section of the USSR Academy of Sciences, 1979
663
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021